Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 6 found articles
 
 
  A complex exponential solution to the unified two-body problem
 
 
Title: A complex exponential solution to the unified two-body problem
Author: Henderson, Troy A.
Junkins, John L.
Radice, Gianmarco
Appeared in: Celestial mechanics and dynamical astronomy
Paging: Volume 104 (2009) nr. 4 pages 355-368
Year: 2009
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 6 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands